# SDR DALA2019062753898

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK RBL 13.84 JOGGLE AREA BETWEEN BS 767 AND 787 IN THE AFT CARGO COMPARTMENT. REPAIRED CARGO TRACK IAW ERA 579076-14 REV ORIGINAL. PRI 579076-14 REV. 0, AND PRI 579076-14 REV.1.
